# SDR SWAA2023031000744

- Difficulty date: February 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL INNER SHIELD IS BROKEN IN BEND RADIUS.<[01] REMOVED AND REPLACED #2 ENGINE O/B FAN COWL INNER SHIELD IAW SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] VERIFIED CORRECTIVE ACTION 1.
